# SDR SWIA2018100245110

- Difficulty date: September 14, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 36,164 hours, 30,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL AT CARGO DOOR OPENING HAS SEVERAL AREAS OF CORROSION FROM FS574.00 TO FS621. (C-CHECK) RO: 10/01/2010 BLENDED OUT CORROSION ON LT FLOOR SILL AT CARGO DOOR IAW SRM AND REO.
